Skip to main content

Convergence of Stochastic approximation algorithm under irregular conditions

Zhang, Jian, Liang, Faming (2008) Convergence of Stochastic approximation algorithm under irregular conditions. Statistica Neerlandica, 62 (3). pp. 393-403. ISSN 0039-0402. E-ISSN 1467-9574. (doi:10.1111/j.1467-9574.2008.00397.x) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:41700)

PDF (Restricted - author cannot archive publisher's version/PDF)
Language: English

Restricted to Repository staff only
Contact us about this Publication
Official URL


We consider a class of stochastic approximation (SA) algorithms for

the convergence of the SA algorithms is that the estimating functions

be relaxed to the extent that the estimating functions are bounded

SA algorithm can be extended to some problems with irregular estimating

estimation problem for exponential power mixture models.

Item Type: Article
DOI/Identification number: 10.1111/j.1467-9574.2008.00397.x
Uncontrolled keywords: Stochastic approximation algorithm; M-estimator; Exponential power mixture models.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Jian Zhang
Date Deposited: 07 Jul 2014 13:47 UTC
Last Modified: 13 Feb 2020 04:05 UTC
Resource URI: (The current URI for this page, for reference purposes)
Zhang, Jian:
  • Depositors only (login required):


Downloads per month over past year